I thought Id be feeling the benefits by now. I wake up every day feeling horrible. Should I consider upping the dosage before giving up on Prozac and swapping to another? Is it possible that anti depressants just don't have an effect on me for anxiety? I'm on this for bad anxiety more so than depression. Any advice welcome!
It is not uncommon for things to feel worse when starting up with this med. However, if it's been over a month it may be time to see the Dr and reevaluate the dosage or the med itself. I typically tell folks to give it 2-3 weeks, for some, 4-6 weeks. You're right in there. DO NOT however up the dosage on your own, this has to be a Dr ordered solution which may or may not even involve increasing it. Keep me posted if you like, let me know what comes of the visit/consultation.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2018 • 10 answers
Updated 4 Dec 2012 • 3 answers
Updated 1 Mar 2018 • 6 answers
Updated 9 Feb 2015 • 3 answers
Updated 19 Feb 2016 • 3 answers